MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC GREY

MIO¿; INSET II 80/6 PCC GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient experienced diabetes ketoacidosis and tried to put 10 units of insulin every hour but nothing had happened, as his blood glucose level did not come below 600 mg/dl.When he removed the infusion set, the cannula was found to be bent.The patient replaced this set and noticed that the second one was also bent.His blood glucose level was 958 mg/dl at the time of incident which he self-treated with shots.The patient was hospitalized for diabetes ketoacidosis and received insulin via intravenous route, as corrective treatment until he was stable enough to be discharged.Currently, his blood glucose level was 171 mg/dl and he was hospitalized for two days.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC GREY
MDR Report Key8553549
Report Number3003442380-2019-01327
Device Sequence Number373529
Product Code FPA
UDI-Device Identifier05705244007796
UDI-Public05705244007796
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2018
Initial Report FDA Received Date04/26/2019
Patient Sequence Number1